ofer zeitouni
ofer zeitouni
Weizmann Institute and New York University
Verified email at weizmann.ac.il - Homepage
Title
Cited by
Cited by
Year
Large Deviation Techniques and Applications
A Dembo, O Zeitouni
7223*1998
An introduction to random matrices
G Anderson, A Guionnet, O Zeitouni
Cambridge University Press, 2009
16162009
Random walks in random environment
O Zeitouni
Encyclopedia of Complexity and Systems Science, 7520-7533, 2009
477*2009
Part II: Random walks in random environment
O Zeitouni
Lectures on Probability Theory and Statistics, 190-312, 2004
461*2004
Concentration of the spectral measure for large matrices
A Guionnet, O Zeitouni
Electronic Communications in Probability 5, 119-136, 2000
2282000
Limit distribution of maximal non-aligned two-sequence segmental score
A Dembo, S Karlin, O Zeitouni
The Annals of Probability, 2022-2039, 1994
1931994
A CLT for a band matrix model
GW Anderson, O Zeitouni
Probability Theory and Related Fields 134 (2), 283-338, 2006
1922006
Exponential stability for nonlinear filtering
R Atar, O Zeitouni
Annales de l'Institut Henri Poincare (B) Probability and Statistics 33 (6 …, 1997
185*1997
Linear multiuser receivers in random environments
DNC Tse, O Zeitouni
IEEE Transactions on Information Theory 46 (1), 171-188, 2000
1792000
When is the generalized likelihood ratio test optimal?
O Zeitouni, J Ziv, N Merhav
IEEE Transactions on Information Theory 38 (5), 1597-1602, 1992
1721992
Cover times for Brownian motion and random walks in two dimensions
A Dembo, Y Peres, J Rosen, O Zeitouni
Annals of mathematics, 433-464, 2004
1592004
Parameter estimation of partially observed continuous time stochastic processes via the EM algorithm
A Dembo, O Zeitouni
Stochastic Processes and their Applications 23 (1), 91-113, 1986
1561986
Quenched, annealed and functional large deviations for one-dimensional random walk in random environment
F Comets, N Gantert, O Zeitouni
Probability theory and related fields 118 (1), 65-114, 2000
1452000
Thick points for planar Brownian motion and the Erdős-Taylor conjecture on random walk
A Dembo, Y Peres, J Rosen, O Zeitouni
Acta Mathematica 186 (2), 239-270, 2001
1242001
The single ring theorem
A Guionnet, M Krishnapur, O Zeitouni
Annals of mathematics, 1189-1217, 2011
1212011
Tightness of the recentered maximum of the two‐dimensional discrete Gaussian free field
M Bramson, O Zeitouni
Communications on Pure and Applied Mathematics 65 (1), 1-20, 2012
1122012
Convergence in law of the maximum of the two‐dimensional discrete Gaussian free field
M Bramson, J Ding, O Zeitouni
Communications on Pure and Applied Mathematics 69 (1), 62-123, 2016
1072016
Searching for a trail of evidence in a maze
E Arias-Castro, EJ Candès, H Helgason, O Zeitouni
The Annals of Statistics, 1726-1757, 2008
1062008
Large deviations from the circular law
G Ben Arous, O Zeitouni
ESAIM: Probability and Statistics 2, 123-134, 1998
1041998
Large deviations asymptotics for spherical integrals
A Guionnet, O Zeitouni
Journal of functional analysis 188 (2), 461-515, 2002
1032002
The system can't perform the operation now. Try again later.
Articles 1–20